MathSciNet Relay Station
MathSciNet bibliographic data
MR784011 (86f:11045) 11F72 (35P25 58G25)
Lax, Peter D.; Phillips, Ralph S. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces; the case of finite volume. Trans. Amer. Math. Soc. 289 (1985), no. 2, 715–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement